SECOND HANKEL DETERMINANT FOR BI-STARLIKE FUNCTIONS OF ORDER beta


ALTINKAYA Ş. , Yalcin S.

MATEMATICHE, vol.71, no.1, pp.115-125, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.4418/2016.71.1.9
  • Title of Journal : MATEMATICHE
  • Page Numbers: pp.115-125

Abstract

Making use of the Hankel determinant, in this work, we consider a general subclass of bi-univalent functions. Moreover, we investigate the bounds of initial coefficients of this class.